Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 55, NWS Fort Worth, TX

March 18, 2016Lamar County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 18, 2016, 10:45 AM CDT for Lamar County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 18, 2016, 10:45 AM CDT (15:45 UTC)
Expired
Mar 18, 2016, 11:30 AM CDT
In force
45 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Lamar County, TX

The radar

The Western Arkansas radar (KSRX), 193 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 3.8 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 232 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
232 J/kg
Mixed-layer CIN
-340 J/kg
Mixed-layer LCL
670 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

219 
WUUS54 KFWD 181545
SVRFWD
TXC277-181630-
/O.NEW.KFWD.SV.W.0055.160318T1545Z-160318T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1045 AM CDT FRI MAR 18 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LAMAR COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1130 AM CDT

* AT 1044 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
  OF SAWYER...OR 7 MILES SOUTHEAST OF HUGO...MOVING SOUTHEAST AT 40
  MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  PARIS...BLOSSOM AND SUN VALLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3393 9556 3388 9554 3389 9551 3388 9551
      3389 9546 3387 9546 3387 9534 3389 9532
      3355 9531 3356 9532 3384 9577 3386 9575
      3389 9576 3390 9574 3388 9570 3391 9566
      3391 9564 3394 9560
TIME...MOT...LOC 1544Z 300DEG 37KT 3392 9543 

HAIL...1.00IN
WIND...<50MPH
 
$$

STALLEY
2 follow-up statements
072 
WWUS54 KFWD 181612
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1112 AM CDT FRI MAR 18 2016

TXC277-181630-
/O.CON.KFWD.SV.W.0055.000000T0000Z-160318T1630Z/
LAMAR TX-
1112 AM CDT FRI MAR 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR NORTHEASTERN LAMAR COUNTY...

AT 1112 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
MANCHESTER...OR 17 MILES NORTHEAST OF PARIS...MOVING SOUTHEAST AT 30
MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
PARIS...BLOSSOM AND SUN VALLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3355 9531 3356 9532 3371 9556 3388 9554
      3389 9551 3388 9551 3389 9546 3387 9546
      3387 9534 3389 9532
TIME...MOT...LOC 1612Z 294DEG 27KT 3382 9530 

HAIL...1.00IN
WIND...<50MPH
 
$$

STALLEY
920 
WWUS54 KFWD 181624
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1124 AM CDT FRI MAR 18 2016

TXC277-181631-
/O.EXP.KFWD.SV.W.0055.000000T0000Z-160318T1630Z/
LAMAR TX-
1124 AM CDT FRI MAR 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAMAR COUNTY WILL
EXPIRE AT 1130 AM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.

LAT...LON 3355 9531 3356 9532 3371 9556 3388 9554
      3389 9551 3388 9551 3389 9546 3387 9546
      3387 9534 3389 9532
TIME...MOT...LOC 1620Z 300DEG 37KT 3382 9530 

$$

STALLEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 9:36 AM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Mar 18, 9:36 AM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
936 AM CDT FRI MAR 18 2016

.UPDATE...
PRIMARY ZONE OF LIFT ASSOCIATED WITH SHORTWAVE TROUGH IS TRACKING
THROUGH THE RED RIVER REGION. THIS IS WHERE ISENTROPIC LIFT IS
STRONG ENOUGH TO LIFT PARCELS TO THEIR LFC AND UTILIZE LARGE
AMOUNTS OF ELEVATED INSTABILITY. SHEAR AND INSTABILITY ARE HIGH
ENOUGH FOR STORMS TO PRODUCE MARGINALLY SEVERE HAIL. MOST OF THIS
LIFT AND THUS THUNDERSTORM ACTIVITY LOOKS LIKE IT WILL BE CONFINED
NORTH OF A BOWIE TO DENTON TO CANTON LINE THROUGH EARLY AFTERNOON
AND HAVE RAISED POPS IN THIS REGION.

THE COLD FRONT IS ENTERING THE NW ZONES THIS MORNING AND WILL
BECOME INCREASINGLY FRONTOGENETIC /I.E. BETTER DEFINED/ BY EARLY
AFTERNOON. THE FRONT WILL TRACK THROUGH THE METROPLEX AND WESTERN
ZONES BY EARLY AFTERNOON AND BEGIN TO SHIFT THE BEST INSTABILITY
AND LOW LEVEL CONVERGENCE SOUTH. SOME SHOWERS AND STORMS SHOULD
FIRE ALONG THE FRONT FROM MID TO LATE AFTERNOON AS IT MOVES
THROUGH THE SOUTHERN HALF OF THE CWA. THERE ARE QUESTIONS ABOUT
AREAL COVERAGE OF STORMS SINCE LIFT FROM THE SHORTWAVE WILL BE
EXITING THE REGION BY THIS TIME. HAVE LOWERED POPS ACROSS THE
WESTERN AND CENTRAL ZONES THIS AFTERNOON...BUT STILL EXPECT
SCATTERED SHOWERS AND A FEW STORMS SHOULD FORM NEAR THE FRONT.
WHILE WE CANT IGNORE THE LARGE AMOUNTS OF INSTABILITY AND ADEQUATE
WIND SHEAR SOUTH OF I-20 THIS AFTERNOON...WHICH WOULD POINT TOWARD
A SEVERE THREAT...IT IS POSSIBLE THAT THE DISPLACEMENT OF THE BEST
DYNAMICS FOR LIFT AND RAPID MOTION OF THE FRONT WILL TEMPER THIS
THREAT OR AT LEAST KEEP IT SOUTH OF THE CWA.

TR.92

&&

.AVIATION...
/ISSUED 712 AM CDT FRI MAR 18 2016/
SCATTERED SHOWERS AND THUNDERSTORMS THAT HAVE FORMED ACROSS
SOUTHERN OKLAHOMA AS OF 12Z WILL MOVE SOUTHEAST THIS MORNING. SOME
OF THIS ACTIVITY WILL APPROACH THE I-20 CORRIDOR INCLUDING THE
METROPLEX AIRPORTS 15-18Z. HEAVY RAIN...CLOUD TO GROUND LIGHTNING
AND SOME HAIL WILL ACCOMPANY THESE STORMS. MOSTLY MVFR CEILINGS
ARE EXPECTED TO PREVAIL THROUGH THIS EVENING BUT IFR CONDITIONS
MAY OCCUR DURING PRECIPITATION. A COLD FRONT THAT EXTENDED SOUTH
OF A KFSM /FORT SMITH AR/...KADM /ARDMORE OK/...KSPS /WICHITA
FALLS TX/ LINE AT 12Z WILL CONTINUE TO MOVE SOUTHEAST BRINGING A
WIND SHIFT TO THE NORTH AT AROUND 10 KNOTS IN THE METROPLEX AROUND
18Z...AND THROUGH WACO 20-21Z. WIND SPEEDS WILL INCREASE TO 15
KNOTS WITH GUSTS TO 25 KNOTS AROUND 23Z AND THESE GUSTY WINDS
WILL THEN PREVAIL THROUGH 08Z SATURDAY. CEILINGS SHOULD IMPROVE
TO VFR OVERNIGHT TONIGHT...19/08Z.

58

&&

.PREV DISCUSSION... /ISSUED 405 AM CDT FRI MAR 18 2016/
AN EAST-WEST FRONTAL BOUNDARY IS NEAR THE SOUTHERN BORDER OF OUR
CWA EARLY THIS MORNING. RICH GULF MOISTURE REMAINS TO THE SOUTH...
WITH DEW POINTS IN THE 60S ACROSS EWX/HGX. ABOVE THE NOCTURNAL
BOUNDARY LAYER...WINDS ARE SIMILAR TO 24 HOURS AGO...GENERALLY
10-15KTS PERPENDICULAR TO THE BOUNDARY...RESULTING IN MODEST
UPGLIDE. BUT UNLIKE THURSDAY MORNING...THERE IS NO SIGNIFICANT
FORCING FOR ASCENT...AND THIS UPGLIDE HAS ONLY RESULTED IN A FEW
DISORGANIZED SHOWERS AND ISOLATED STORMS NORTH OF THE I-20
CORRIDOR.

A COLD FRONT IS SURGING SOUTH THROUGH OKLAHOMA...STEEPENING THE
ONGOING UPGLIDE. AT THIS TIME...THIS ENHANCED LIFT IS RATHER DRY.
BUT AS THE FRONT APPROACHES THE RED RIVER NEAR DAYBREAK...IT WILL
STEEPEN THE NEARLY SATURATED ISENTROPIC SURFACES ABOVE THE OLD
FRONTAL INVERSION. EVEN WITHOUT ANY SIGNIFICANT FORCING ALOFT...
THE CONDITIONAL INSTABILITY SHOULD BE SUFFICIENT FOR THE
DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. DESPITE BEING NEARLY
COINCIDENT THE ADVANCING SURFACE FRONT...THIS MORNING ACTIVITY
WILL BE ELEVATED ABOVE THE OLD FRONTAL LAYER. HEALTHY LAPSE RATES
AND ADEQUATE MID-LEVEL FLOW SHOULD ALLOW FOR STRONG (POTENTIALLY
ROTATING) UPDRAFTS SUPPORTIVE OF LARGE HAIL. THESE STORMS WOULD
IMPACT AREAS GENERALLY ALONG AND NORTH OF THE I-20 CORRIDOR
THROUGH MIDDAY.

A SHORTWAVE IS EMERGING FROM THE COLORADO ROCKIES. ALTHOUGH THE
FORCING ASSOCIATED WITH THIS FEATURE WILL TRACK FAR NORTH OF OUR
AREA TODAY...IT WILL DRAW THE STALLED FRONTAL BOUNDARY TO THE
NORTH. AS THE ADVANCING COLD FRONT BEGINS LIFTING THIS RICH GULF
MOISTURE...SURFACE-BASED STORMS ARE LIKELY TO DEVELOP ALONG AND
SOUTH OF THE I-20 CORRIDOR THIS AFTERNOON. MLCAPE VALUES MAY TOP
2000J/KG...ASSURING INITIALLY INTENSE UPDRAFTS. IN ADDITION TO THE
THREAT OF LARGE HAIL...THE ACTIVITY MAY BE ABLE TO CONGEAL INTO A
PREFRONTAL LINE WITH AN ATTENDANT WIND THREAT. HOWEVER...THE
PROGGED SPEED OF THE COLD FRONT SUGGESTS INDIVIDUAL CELLS MAY
HAVE A TENDENCY TO CROSS THE BOUNDARY...LIMITING THEIR ACCESS TO
THE BUOYANT SURFACE LAYER. THIS WOULD ALSO MEAN A SMALL WINDOW FOR
TORNADOGENESIS...UNLESS THERE ARE ANY SURFACE-BASED CELLS ALONG
THE WARM FRONT...BEFORE IT IS OVERTAKEN BY THE COLD FRONT. THE
CONVECTION WILL MAINTAIN ITS INTENSITY INTO THE EVENING HOURS
ACROSS CENTRAL AND EAST TEXAS...BEFORE EXITING THE REGION EARLY
SATURDAY MORNING.

WITH GUSTY NORTH WINDS AND TEMPERATURES IN THE 30S AND 40S...
SATURDAY MORNING WILL BE ONE OF THE CHILLIEST IN WEEKS. SUNSHINE
MAY ALLOW TEMPERATURES TO REACH 60F SATURDAY AFTERNOON...BUT
READINGS WILL PLUMMET SATURDAY NIGHT. IF WINDS ARE ABLE TO
SUBSIDE...OUTLYING/LOW-LYING AREAS MAY SEE A FROST OR LIGHT FREEZE
SUNDAY MORNING...PARTICULARLY ACROSS NORTHWESTERN ZONES. A WARMING
TREND WILL BEGIN MONDAY...WITH SUNNY BUT BREEZY SPRINGLIKE
AFTERNOONS FOLLOWING ON TUESDAY AND WEDNESDAY. RAIN CHANCES WILL
RETURN LATE WEDNESDAY AND ACCOMPANY THE NEXT COLD FRONT...WHICH IS
SCHEDULED TO ARRIVE THURSDAY OR THURSDAY NIGHT.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  65  42  60  38  60 /  50  30   0   0   0
WACO, TX              73  46  61  36  62 /  50  50   5   0   0
PARIS, TX             63  40  58  34  57 /  80  30   0   0   0
DENTON, TX            61  40  59  33  58 /  50  30   0   0   0
MCKINNEY, TX          63  42  58  35  58 /  60  30   0   0   0
DALLAS, TX            66  43  60  40  60 /  50  30   5   0   0
TERRELL, TX           67  44  59  36  60 /  60  40   5   0   0
CORSICANA, TX         70  45  60  38  60 /  50  50   5   0   0
TEMPLE, TX            75  45  60  37  63 /  50  60   5   0   0
MINERAL WELLS, TX     63  38  59  34  62 /  40  30   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Mar 18, 4:17 AM CDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
417 AM CDT FRI MAR 18 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-190930-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
417 AM CDT FRI MAR 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
AS A COLD FRONT APPROACHES AND MOVES THROUGH THE REGION...THERE
WILL BE A CHANCE OF THUNDERSTORMS ACROSS OF ALL OF NORTH AND
CENTRAL TEXAS TODAY. SOME OF THESE THUNDERSTORMS MAY PRODUCE LARGE
HAIL. DAMAGING WINDS MAY ACCOMPANY SOME OF THE STORMS THIS
AFTERNOON SOUTH OF I-20. SOME SUPERCELL THUNDERSTORMS ARE POSSIBLE
SOUTH OF A COMANCHE TO ATHENS LINE THIS AFTERNOON. A FEW
TORNADOES WILL BE POSSIBLE WITH THESE STORMS IN ADDITION TO
LARGE HAIL AND DAMAGING WINDS.

THUNDERSTORMS CHANCES WILL CONTINUE THIS EVENING AND THEN START
TO SHIFT SOUTHWARD OVERNIGHT. SOME THUNDERSTORMS SOUTH OF A
GOLDTHWAITE TO ATHENS LINE MAY PRODUCE LARGE HAIL THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING SOUTH OF A
GOLDTHWAITE TO ATHENS LINE. NO SEVERE WEATHER IS EXPECTED.

THUNDERSTORM CHANCES WILL RETURN WEDNESDAY EAST OF THE I-35
CORRIDOR...AND AREA WIDE WEDNESDAY NIGHT THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED ACROSS MAINLY ALONG AND NORTH
OF THE I-20 CORRIDOR THIS MORNING...AND PRIMARILY ALONG AND SOUTH
OF I-20 THIS AFTERNOON. SPOTTER ACTIVATION MAY BE REQUESTED SOUTH
OF A GOLDTHWAITE TO ATHENS LINE THIS EVENING.

In the hours before

Special weather statement, Mar 18, 7:54 AM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
754 AM CDT FRI MAR 18 2016

TXZ091-181330-
MONTAGUE-
754 AM CDT FRI MAR 18 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MONTAGUE COUNTY...

AT 754 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OSCAR...OR 9
MILES NORTH OF NOCONA...MOVING EAST AT 40 MPH.

DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
MONTAGUE COUNTY.

LAT...LON 3395 9759 3392 9760 3390 9758 3390 9755
      3392 9751 3391 9748 3378 9748 3377 9749
      3385 9785 3388 9782 3388 9780 3390 9780
      3390 9778 3392 9778 3391 9776 3394 9776
      3394 9773 3399 9769 3399 9766
TIME...MOT...LOC 1254Z 283DEG 34KT 3393 9774

58
Special weather statement, Mar 18, 9:02 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
902 AM CDT FRI MAR 18 2016

TXZ092-093-181445-
GRAYSON TX-COOKE TX-
902 AM CDT FRI MAR 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRAYSON AND NORTHEASTERN
COOKE COUNTIES UNTIL 945 AM CDT...

AT 901 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF THACKERVILLE...OR 9 MILES SOUTHEAST OF MARIETTA...MOVING
EAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHERMAN...DENISON...GAINESVILLE...WHITESBORO...POTTSBORO...LINDSAY...
CALLISBURG...KNOLLWOOD...EISENHOWER STATE PARK...SOUTHERN LAKE TEXOMA...
LAKE KIOWA...SOUTHMAYD AND SADLER.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 494 AND 503.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3396 9691 3387 9688 3385 9685 3387 9680
      3382 9676 3384 9669 3392 9667 3390 9659
      3385 9663 3378 9647 3358 9649 3360 9734
      3379 9719 3372 9716 3373 9709 3380 9710
      3382 9705 3385 9709 3385 9701 3396 9698
TIME...MOT...LOC 1401Z 269DEG 30KT 3383 9702

STALLEY
Special weather statement, Mar 18, 10:26 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1026 AM CDT FRI MAR 18 2016

TXZ094-095-181630-
LAMAR TX-FANNIN TX-
1026 AM CDT FRI MAR 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FANNIN AND
NORTHWESTERN LAMAR COUNTIES UNTIL 1130 AM CDT...

AT 1025 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHEAST OF ALBANY...OR 17 MILES NORTHEAST OF BONHAM...MOVING
EAST AT 40 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PARIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3393 9556 3388 9554 3389 9551 3387 9540
      3374 9550 3360 9583 3375 9620 3384 9615
      3384 9605 3386 9603 3384 9602 3387 9600
      3386 9595 3389 9594 3384 9584 3386 9581
      3384 9577 3389 9575 3388 9570 3394 9560
TIME...MOT...LOC 1525Z 283DEG 36KT 3381 9602

STALLEY

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 7:54 AM CDTSpecial Weather StatementFWDMontague36 min
Mar 18, 9:02 AM CDTSpecial Weather StatementFWDCooke, Grayson43 min
Mar 18, 10:26 AM CDTSpecial Weather StatementFWDLamar64 min
Mar 18, 12:01 PM CDTSpecial Weather StatementFWDLamar44 min
Mar 18, 12:15 PM CDTSevere Thunderstorm WarningFWDLamar45 min
Mar 18, 12:47 PM CDTSpecial Weather StatementFWDLamar43 min
Mar 18, 4:22 PM CDTSpecial Weather StatementFWDLampasas38 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.